# SDR HAL95007

- Difficulty date: January 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batteries
- Part number: 41B004A007G3
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON PREFLIGHT NO COCKPIT EMERGENCY LIGHTS.  REPLACED THE BATTERIES IN THE BATTERY PACK B5-23.  THE OPERATIONAL CHECK WAS GOOD.  (Z)
